[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Re: ip-uk-digest V2 #359 - hyypo unawareness

.  However at
> my last appointment he was very rude about the hypos I was still having
> said the next time I saw him he didn't want to see anything below 4.  He
> gone on and on about your memory being destroyed with the number of hypo's
> one has (at least I remembered that) and how I'll end up in a nursing home
> having to be fed!! (mentally I thought to myself - at least I won't know!)

Rather tactless and rude and unreasonable of him
They do happen if you attempt reasonable control
At least he was not so anally retentive as to say he didn't want to see
anything above 7 premeal and 10 post prandial
(laudable aim but in my opinion, impossible to achieve a ll the time).

The consultant is not very much in favour of pumps, I
> don't believe he really knows about them either.  I've been going to him
> the last 18 months since arriving in Australia.  I actually travel to
> another Dr that advises me on the pump - he doesn't seem to what to see me
> regarding the diabetes.

Are you saying that the doctor that advises on the pump is only there for
the technical side of things eg malfunction etc, or that he only deals with
adjusting insulin ie specifics to the pump but does not look at micro
albumin, eyes feet etc, or that the doctor that was rude re hypos does not
want to see you re diabetes ?

.  Also I have discovered
> that I frequently have got such a thirst but am actually having a hypo.
> Does this happen to anyone else??
I sometimes find this. non specific feeling of lethargy or mild flu like
symptoms or thirst when I am on the low side ( say just below 4) Not a good
idea to bolus becasue you "feel high "!
for HELP or to subscribe/unsubscribe, contact: